Alert archive / Texas / Small Craft Advisories in 2011
Small Craft Advisory 24, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Mar 21, 2011, 4:48 PM CDT. It took effect at Mar 21, 2011, 10:00 PM CDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Mar 21, 2011, 4:48 PM CDT (21:48 UTC)
- In effect from
- Mar 21, 2011, 10:00 PM CDT
- Expired
- Mar 22, 2011, 6:00 PM CDT
- In force
- 20 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
046 WHUS74 KBRO 212148 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 448 PM CDT MON MAR 21 2011 ...WINDS WILL INCREASE OFFSHORE THE LOWER TEXAS COAST TONIGHT... .A SURFACE HIGH PRESSURE RIDGE ACROSS THE GULF OF MEXICO INTERACTING WITH A LOW PRESSURE AREA ACROSS THE CENTRAL UNITED STATES WILL PROVIDE AN INCREASE IN THE PRESSURE GRADIENT ACROSS THE WESTERN GULF OF MEXICO TONIGHT. GMZ130-132-135-220600- /O.CON.KBRO.SI.Y.0024.000000T0000Z-110321T2300Z/ /O.NEW.KBRO.SI.Y.0025.110322T1400Z-110322T2300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 448 PM CDT MON MAR 21 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 9 AM TO 6 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CDT TUESDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. * WINDS: THE WINDS ACROSS THE LAGUNA MADRE WILL DIMINISH TO 15 TO 20 KNOTS FROM THE SOUTHEAST THIS EVENING. THE WINDS WILL INCREASE 15 TO 25 KNOTS ACROSS THE BAY WATERS LATE TUESDAY MORNING INTO TUESDAY AFTERNOON. ROUGH BAY WATERS WILL BECOME CHOPPY TONIGHT BUT BECOME ROUGH AGAIN ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-220600- /O.NEW.KBRO.SC.Y.0024.110322T0300Z-110322T1700Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 448 PM CDT MON MAR 21 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO NOON CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO NOON CDT TUESDAY. * WINDS AND WAVES: SOUTHEAST WINDS OF 15 TO 20 KNOTS THIS EVENING WILL INCREASE TO AROUND 20 KNOTS LATER TONIGHT. SEAS OF 3 TO 5 FEET THIS EVENING WILL INCREASE TO 4 TO 6 FEET LATER TONIGHT AS A RESULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
3 follow-up statements
610 WHUS74 KBRO 220603 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 103 AM CDT TUE MAR 22 2011 ...SMALL CRAFT ADVISORY CONDITIONS ACROSS THE LOWER TEXAS COASTAL WATERS TODAY... .A SURFACE HIGH PRESSURE RIDGE ACROSS THE GULF OF MEXICO INTERACTING WITH A LOW PRESSURE AREA ACROSS THE CENTRAL UNITED STATES WILL PROVIDE FOR A MODERATE TO STRONG ONSHORE FLOW ACROSS THE MARINE AREAS. GMZ130-132-135-221415- /O.CON.KBRO.SI.Y.0025.110322T1400Z-110322T2300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 103 AM CDT TUE MAR 22 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CDT THIS EVENING. * WINDS: THE WINDS ACROSS THE LAGUNA MADRE WILL REMAIN AROUND 15 KNOTS THROUGH THE EARLY TO MID MORNING HOURS. THEY WILL THEN INCREASE TO BETWEEN 15 AND 25 KNOTS AROUND MID MORNING AND PERSIST THROUGH THE AFTERNOON. CHOPPY BAY WATERS ARE EXPECTED THROUGH THE MID MORNING HOURS BEFORE BECOMING ROUGH BY LATE MORNING AND AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-221415- /O.CON.KBRO.SC.Y.0024.000000T0000Z-110322T1700Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 103 AM CDT TUE MAR 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY. * WINDS AND WAVES: SOUTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS WILL BE POSSIBLE THROUGH THE MORNING HOURS. SEAS OF 4 TO 6 FEET WILL BE POSSIBLE THROUGH THE MORNING BEFORE SLOWLY SUBSIDING DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
421 WHUS74 KBRO 221401 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 901 AM CDT TUE MAR 22 2011 ...SMALL CRAFT ADVISORY CONDITIONS ACROSS THE LOWER TEXAS COASTAL WATERS TODAY AND TONIGHT... .SURFACE HIGH PRESSURE ACROSS THE GULF OF MEXICO INTERACTING WITH LOW PRESSURE OVER THE CENTRAL HIGH PLAINS WILL INCREASE SOUTHEAST WINDS AND PRODUCE SMALL CRAFT ADVISORY CONDITIONS TODAY AND TONIGHT. GMZ130-132-135-221700- /O.CON.KBRO.SI.Y.0025.000000T0000Z-110322T2300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 901 AM CDT TUE MAR 22 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WINDS: SOUTHEAST 15 TO 25 KNOTS. ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-221700- /O.CON.KBRO.SC.Y.0024.000000T0000Z-110322T1700Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 901 AM CDT TUE MAR 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY... * WINDS AND WAVES: SOUTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS. WAVE HEIGHTS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
929 WHUS74 KBRO 221658 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1158 AM CDT TUE MAR 22 2011 ...SMALL CRAFT ADVISORY CONDITIONS ACROSS THE LOWER TEXAS COASTAL WATERS... .SURFACE HIGH PRESSURE ACROSS THE GULF OF MEXICO INTERACTING WITH LOW PRESSURE OVER THE CENTRAL HIGH PLAINS WILL INCREASE SOUTHEAST WINDS AND PRODUCE SMALL CRAFT ADVISORY CONDITIONS TODAY AND TONIGHT. GMZ170-175-221800- /O.EXP.KBRO.SC.Y.0024.000000T0000Z-110322T1700Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1158 AM CDT TUE MAR 22 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CDT TODAY... THE SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CDT TODAY. $$ GMZ150-155-222300- /O.EXT.KBRO.SC.Y.0024.000000T0000Z-110322T2300Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 1158 AM CDT TUE MAR 22 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING. * WINDS AND WAVES: SOUTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS. WAVE HEIGHTS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-222300- /O.CON.KBRO.SI.Y.0025.000000T0000Z-110322T2300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1158 AM CDT TUE MAR 22 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. * WINDS: SOUTHEAST 15 TO 25 KNOTS. ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Mar 21, 2:04 PM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Mar 21, 2:04 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
204 PM CDT MON MAR 21 2011
.SHORT TERM /TONIGHT THROUGH 6 AM WEDNESDAY/...MODERATE AND GUSTY
SOUTHEASTERLY WINDS AND DRY CONDITIONS WILL CONTINUE ACROSS THE
RIO GRANDE VALLEY THIS AFTERNOON AND THE EARLY EVENING. THE
PRESSURE GRADIENT WILL REMAIN TIGHTENED THROUGH TUESDAY DUE TO THE
INTERACTION BETWEEN A HIGH PRESSURE RIDGE ACROSS THE GULF OF
MEXICO AND A LOW PRESSURE AREA LOCATED ACROSS THE CENTRAL UNITED
STATES. THE WINDS WILL BECOME MODERATE OVERNIGHT THEN INCREASE
AGAIN ACROSS THE CWA TUESDAY AFTERNOON AND EARLY EVENING BECOMING
MODERATE AND GUSTY. THE TEMPERATURES WILL CONTINUE ABOVE NORMAL
FOR THE NEXT FEW DAYS.
&&
.LONG TERM /6 AM WEDNESDAY THROUGH MONDAY/...INHERITED FORECAST
LOOKED GOOD IN THE LONG TERM AND FEW CHANGES NEEDED. HIGH PRESSURE
WILL PUSH INTO WEST TEXAS WEDNESDAY...KILLING THE GRADIENT AND
CAUSING DIMINISHING WINDS AFTER A WINDY TUESDAY...WITH A WEAK
BACKING POSSIBLE WEDNESDAY AFTERNOON. OTHERWISE...RETURN SOUTHEAST
FLOW WILL BE QUICK TO STRENGTHEN ON THURSDAY. A SOUTHERN PLAINS
STORM SYSTEM WILL PERK UP WINDS A BIT ON FRIDAY...BUT THE APPROACH
OF THE NEXT AIR MASS FROM THE NORTH WILL AGAIN KILL THE GRADIENT
AND CAUSE WINDS TO DIMINISH SATURDAY AND SUNDAY. NEXT COLD FRONT
WILL BE THE RESULT OF CANADIAN HIGH PRESSURE MOVING SOUTH FROM THE
UPPER MIDWEST LATE NEXT SUNDAY TO EARLY NEXT MONDAY. THE MOVEMENT
WILL BE A BIT DIFFERENT THAN THE USUAL...THUS BRINGING NORTHEAST
TO EAST WINDS IN THE WAKE OF THE FRONT...A BACK DOOR TYPE FRONT.
SOUTHWEST FLOW ALOFT MAY TIME WELL WITH THE FRONT AND PROVIDE
SUFFICIENT LIFT FOR A THUNDERSTORM THREAT...MAINLY ON THE MEXICAN
SIDE OF THE RIO GRANDE...BUT NOT TO BE RULED OUT MOVING ACROSS
INTO DEEP SOUTH TEXAS. TEMPS THROUGH THE LONG TERM WILL REMAIN
NEAR NORMAL DURING THE DAY AND ABOVE NORMAL AT NIGHT DUE TO
ELEVATED DEW POINTS.
&&
.AVIATION...VFR TO MVFR CONDITIONS AND MODERATE AND GUSTY
SOUTHEASTERLY WINDS ARE OCCURRING AT THE REGIONAL AIRPORTS. THE
LOWER CONDITION IS DUE TO REDUCED CEILINGS. THE CEILINGS WILL
DECREASE OVERNIGHT TO MVFR CONDITIONS. THE WINDS WILL DECREASE
OVERNIGHT BECOMING MODERATE THEN INCREASE AGAIN ON TUESDAY
BECOMING MODERATE AND GUSTY FROM THE SOUTHEAST. DRY CONDITIONS
WILL CONTINUE ACROSS THE CWA THE NEXT FEW DAYS. VFR TO MVFR
CONDITIONS WILL PREVAIL ACROSS THE REGIONAL AIRPORTS DURING THE
NEXT 24 HOURS.
&&
.MARINE...
TONIGHT THROUGH 6 AM WEDNESDAY...AT NOON BUOY 20 REPORTED
SOUTHEAST WINDS AT 15 KNOTS WITH GUSTS TO 18 KNOTS AND SEAS AT 5
FEET WITH A 6 SECOND PERIOD. A HIGH PRESSURE RIDGE STRETCHING INTO
THE COASTAL WATERS WILL INTERACT WITH A LOW PRESSURE AREA LOCATED
ACROSS THE CENTRAL UNITED STATES AND MAINTAIN A TIGHT PRESSURE
GRADIENT ACROSS THE MARINE AREAS. A SMALL CRAFT ADVISORY FOR WINDS
IS IN EFFECT ACROSS THE LAGUNA MADRE THROUGH THIS AFTERNOON. SMALL
CRAFT ADVISORIES WILL BE NECESSARY ACROSS THE LAGUNA MADRE AGAIN ON
TUESDAY. SMALL CRAFT ADVISORIES WILL BE IN EFFECT ACROSS THE
OFFSHORE GULF OF MEXICO COASTAL WATERS OVERNIGHT TONIGHT THROUGH THE
EARLY AFTERNOON ON TUESDAY DUE TO THE INCREASING WINDS. THE WINDS
WILL DECREASE TUESDAY NIGHT ACROSS THE MARINE AREAS.
6 AM WEDNESDAY THROUGH SATURDAY...EXERCISE CAUTION CONDITIONS
WEDNESDAY WILL EASE AS MODERATE SOUTHEAST WINDS DIMINISH. GULF
HIGH PRESSURE WILL TEMPORARILY WEAKEN AND LOW PRESSURE UPSTREAM
WILL FILL...LOOSENING THE PRESSURE GRADIENT. THE NEXT SOUTHERN
HIGH PLAINS LOW PRESSURE AREA WILL DEVELOP FRIDAY...PERKING UP
WINDS AND SEAS LATE FRIDAY INTO SATURDAY...BUT ADVISORY CONDITIONS
ARE NOT PRESENTLY EXPECTED.
&&
.FIRE WEATHER...MARGINAL CONDITIONS FOR AN RFD THIS AFTERNOON WITH
20 FT WINDS AND RH VALUES JUST ON THE CUSP OF MEETING CRITERIA.
WILL HOLD OFF ON ISSUANCE AS A RESULT. WILDFIRE GROWTH AND SPREAD
POTENTIAL WILL INCREASE AGAIN TUESDAY AS WINDS BECOME GUSTY AND
STRONG AND THE RELATIVE HUMIDITY VALUES FALL DURING THE AFTERNOON.
A TIGHT PRESSURE GRADIENT WILL CONTINUE AS HIGH PRESSURE ACROSS
THE GULF OF MEXICO INTERACTS WITH LOW PRESSURE ACROSS THE CENTRAL
UNITED STATES. WIND SPEEDS WILL INCREASE FROM THE SOUTHEAST DURING
THE AFTERNOON AND EARLY EVENING. THE HEIGHTENED CONCERN WILL BE
ACROSS THE WESTERN PORTIONS OF DEEP SOUTH TEXAS TUESDAY AS THE
AFTERNOON DEW POINT TEMPERATURES FALL INTO THE 50S AND THE
TEMPERATURES INCREASE TO AROUND 90 DEGREES.
&&
.PREV DISCUSSION... /ISSUED 929 AM CDT MON MAR 21 2011/
UPDATE...A PERSISTENT HIGH PRESSURE RIDGE EXTENDING INTO DEEP
SOUTH TEXAS WILL CONTINUE PRODUCING SOUTHEASTERLY WINDS AND DRY
CONDITIONS ACROSS THE RIO GRANDE VALLEY FOR THE NEXT FEW DAYS. THE
WINDS WILL INCREASE DURING THE AFTERNOON AND EARLY EVENING TODAY
DUE TO A TIGHTENING PRESSURE GRADIENT. THE INTERACTION BETWEEN THE
HIGH PRESSURE RIDGE AND A LOW PRESSURE AREA LOCATED ACROSS THE
CENTRAL UNITED STATES WILL MAINTAIN THE TIGHTENED PRESSURE
GRADIENT ACROSS DEEP SOUTH TEXAS FOR THE NEXT FEW DAYS. THE WINDS
WILL BECOME MODERATE OVERNIGHT THEN INCREASE AGAIN ACROSS THE CWA
TUESDAY AFTERNOON AND EARLY EVENING BECOMING MODERATE AND GUSTY.
THE TEMPERATURES WILL CONTINUE ABOVE NORMAL FOR THE NEXT FEW DAYS.
NO CHANGES TO THE INHERITED FORECAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 70 82 70 79 / 0 0 0 0
BROWNSVILLE 69 84 69 80 / 0 0 0 0
HARLINGEN 69 86 68 84 / 0 0 0 0
MCALLEN 68 89 68 87 / 0 0 0 0
RIO GRANDE CITY 67 91 67 90 / 0 0 0 0
SOUTH PADRE ISLAND 71 78 71 72 / 0 0 0 0
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 6 PM CDT THIS EVENING FOR
GMZ130-132-135.
SMALL CRAFT ADVISORY FOR WINDS FROM 9 AM TO 6 PM CDT TUESDAY FOR
GMZ130-132-135.
SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO NOON CDT TUESDAY
FOR GMZ150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
63/54/MARTINEZHazardous weather outlook, Mar 21, 10:26 AM CDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 1026 AM CDT MON MAR 21 2011 GMZ130-132-135-150-155-170-175-TXZ248>257-221100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM-ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 1026 AM CDT MON MAR 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS...THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. A SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT ACROSS THE LAGUNA MADRE THROUGH 6 PM THIS EVENING. THERE IS A MODERATE RISK FOR RIP CURRENTS AT THE BEACHES OF DEEP SOUTH TEXAS. A SMALL CRAFT ADVISORY IS LIKELY ACROSS THE OFFSHORE GULF OF MEXICO COASTAL WATERS OVERNIGHT TONIGHT DUE TO AN INCREASE IN THE WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SMALL CRAFT ADVISORY FOR WINDS WILL BE NECESSARY ACROSS THE LAGUNA MADRE TUESDAY AFTERNOON. A SMALL CRAFT ADVISORY IS LIKELY ACROSS THE OFFSHORE GULF OF MEXICO COASTAL WATERS TUESDAY MORNING INTO THE EARLY AFTERNOON. AN ELEVATED RISK FOR RIP CURRENTS WILL CONTINUE AT THE BEACHES OF DEEP SOUTH TEXAS THROUGH THE MIDDLE OF THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 10:37 AM CDT | Small Craft Advisory for Winds | BRO | 7 hr | |
| Mar 21, 4:48 PM CDT | Small Craft Advisory for Winds | BRO | 25 hr |
Nearby
Small Craft Advisories in Texas, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.